# SDR TWAA0001503

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Row 1 - 3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE IN THE LEFT SIDE OF THE CABIN, ROWS 1 THROUGH 3.  RECONNECTED THE ELECTRICAL CONNECTOR.  CHECK-C 12-11-99 LAX.
